# SDR ASAA2014101509393

- Difficulty date: October 15, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 3,653 hours, 1,168 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: Illuminated
- Location: Rt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT PACK LIGHT ILLUMINATED DURING RECALL.  ACFT GROUNDED.  RT PACK LOGGED TCV FAULT LAST FLIGHT.  PERFORMED FIM 21-62, TASK 831 AND FAULT CLEARED.  GROUND FUNCTIONAL TEST PASSED.
